# SDR DALA2023110108987

- Difficulty date: October 28, 2023
- Submitted: November 1, 2023
- Operation: Air carrier
- Aircraft: N1603
- Make and model: Boeing 767332
- Aircraft serial: 29695
- Aircraft time: 108,208 hours, 15,447 cycles
- System (JASC): 5270 · Door Warning System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1603 1 LT ENTRY/SERVICE DOOR SLIDE ARMED INDICATING LIGHT AT 1L FLIGHT ATT PNL. CORRECTIVE ACTION: PERFORMED OPS CK ON 1LT ENTRY/SERVICE DOOR SLIDE ARMED INDICATING LIGHT AT 1L FLIGHT ATT PNL PER B767-300 AMM 52-73-00. OPS CK GOOD. ARMED & DIS ARMED DOOR 1L MULTIPLE TIMES, NO FAULTS NOTED. OK FOR SERVICE. MEL & PLACARD REMOVED. (0039503)
